# SDR SCNA97104

- Difficulty date: April 18, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N275AF
- Make and model: Boeing 727227
- Aircraft serial: 22092
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Bs 1137
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE VISIT, FOUND CORRODED FLOOR SUPPORT AT BS 1137, RBL 13 TO 17, UPPER SURFACE.  REMOVED SUPPORT, FABRICATED AND INSTALLED NEW SUPPORT IN ACCORDANCE WITH B727 SRM 51-40-3.
